# SDR DHL2002806011

- Difficulty date: May 4, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5610 · Flight Compartment Windows
- Part: Structure
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S SLIDING WINDOW VERY DIFFICULT TO OPEN AND CLOSE.  BROKEN TRIM ALONG BOTTOM OF WINDOW.  FOUND INTERIOR TRIM INTERFERING WITH WINDOW.  SECURED INTERIOR TRIM IAW DC8 MM 20-20-0.  BOTTOM WINDOW TRIM NOT BROKEN, TWO SEPARATE PIECES.
